# SDR AALA20100605DFW01

- Difficulty date: June 5, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 63,930 hours, 33,480 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: FDK5918501
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED NUMBER 2 ENGINE FIRE LOOP HAD A FIRE INDICATION FOLLOWED BY WARNING BELL.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ANTI ICE DUCT THAT WAS BLOWN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
